# SDR USAA920081959

- Difficulty date: October 22, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,050 hours, 41,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q3 CHECK NR 03C10753005/013 LEVEL 2 CORROSION ON INTERCOSTAL AT BS 312 - BS 328, RBL 11.  REPLACED INTERCOSTAL AT BS 312 - BS 328, RBL 11 IAW SRM 51-10-02.
